Posted by: Maria | 2013-01-07


Hi CS,

I''ve once again experienced the " poop-out"  effect, this time on Venlor, so I''m now on Epitec, Lorien and Olexar to sleep. The problem is that the Olexar makes me TERRIBLY hungry. I really just want to eat all the time, my brain doesn''t detect that I''m full. I will discuss this with my p-doc when I see him again but I don''t think there is much to be done given how many different things have been tried and failed to give me a good night''s rest. Do you have any tips or tricks for a healthy way to suppress appetite?

Wishing you a happy 2013, and scratches to kitty.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I hope in time drigs will be developed that are far more narrowly targeted to specific brain sites and systems. As it is, they impact on particular individual or combinations of active brain chemicals, none of whoch have just one effect. SO, just as none of our problem conditions have only one single symptoms, neither do any of the drugs used to treat them. What may usefully stimulate mood, may unhelpfully also stimulate appetite, and so on.
And while a fai range of the effects and impact of an individual drug get studied when they are preparing evidence to get them registered for use, its uncommon ( the work is difficult, expensive, and rarely profitable to anyone potentially sponsoring them ) for there to be proper studies done of the effects of any combination of such meds, let alone of combining 2, 3, or more. Individual docs may accumulate personal experience of particular combinations, and may thus favour them and be more informative on them than the scientific literature or broader professional / expert opinion.
Appetite suppression as an unwanted side-effect occurs, but isn't generally called for, and meds used in treating obesity would only add to the complicated and unpredictable chemical soup one might induce.
Kitty says thanks for the scratches, and would offer to reciprocate, but she has noticed that Humans don't appreciate the involvement of claws.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2016-03-17

I am diagnosed with bi poler and olexar has been described by the psyciatrist. I have gained more or less than 5kg's in nearly 3 weeks time, because I also can't stop eating. I have a craze for almost everything. Is there a alternative that the doctor can prescibe?

Reply to Anonymous
Posted by: Anonymous | 2014-12-15

I am using Olexer 10 since October 2014 now I cant sleep at night what can help me to sleep I tried to many tablets now but doesn't help.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.